# SDR ASAA9980027

- Difficulty date: January 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49234
- System (JASC): 3350 · Emergency Lighting
- Part: Batteries
- Part number: 014597101
- Condition: Discharged
- Location: Cabin
- Component: Marathon
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE OVERHEAD EMERGENCY LIGHTS IN THE AFT GALLEY WERE FOUND INOPERATIVE.  REPLACED THE BATTERIES IN THE POWER SUPPLY AND OPERATED NORMALLY.  (M)
